MathSciNet Relay Station
MathSciNet bibliographic data
MR697070 60G40 (60G42 62L15)
Hill, Theodore P.; Kertz, Robert P. Stop rule inequalities for uniformly bounded sequences of random variables. Trans. Amer. Math. Soc. 278 (1983), no. 1, 197–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement